MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE
Model Number ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer contacted a siemens customer care center (ccc).Siemens reviewed the files that were provided by the customer.The back-flush procedure is a task performed by the operator as part of the advia 2120i hematology instrument maintenance.A siemens customer service engineer (cse) was dispatched to the customer site.The cse analyzed the instrument and did not find an instrument malfunction.The cse realigned the red blood count (rbc) flow cell and adjusted the gains with the opti point.The cause of the event was due to the operator not wearing a facial protection as required in the operator guide.The instrument is performing according to specifications.No further evaluation of the device is required.
 
Event or Problem Description
Customer reported, while performing the back-flush cleaning procedure on the advia 2120i hematology system with single aspirate, distilled water sprinkled on the operator's face.On the date of the event, the operator wore personal protective equipment (ppe) but did not wear safety glasses or a safety mask.The operator rinsed their face with tap water.The operator did not receive infectious diseases treatment nor medical attention/treatment due the exposure to the distilled water.There no known reports of adverse health consequences due to the distilled water sprinkled on the operator's face.

Brand Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE
Common Device Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
MDR Report Key8371415
Report Number2432235-2019-00073
Device Sequence Number1333023
Product Code GKZ
UDI-Device Identifier00630414019789
UDI-Public00630414019789
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE
Device Catalogue Number11219530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1